McKesson Brand

sunmark® Fexofenadine HCl Allergy Relief ; Box of 30

$25.53

Allergy Relief sunmark® 180 mg Strength Tablet 30 per Box

FEXOFENADINE, TAB SM 180MG (30/BX)

    • 180 mg of fexofenadine HCl per tablet
    • Compare to the active ingredient in Allegra® Allergy 24 Hour tablets
    • Temporarily relieves these symptoms of hay fever or other upper respiratory allergies: runny nose, itchy, watery eyes, sneezing, itching of the nose or throat
    • 24-hour nondrowsy relief
    • Allegra is a registered trademark of Chattem

SKU: 1149631_BX
Manufacturer Name: McKesson Brand
Manufacturer Number: 70677007402
Item UOM: BX
QTY Per Sell: 30,30
Application: Allergy Relief
Brand or Series: sunmark®
Shipping Width: 3.25
Shipping Height: 2
Shipping Depth: 4.25
Dimension UOM: IC
Shipping Weight: 0.15
Weight UOM: LB
Active Ingredients: Fexofenadine HCl
Container Type: Box
Dosage Form: Tablet
Strength: 180 mg Strength
Volume: 30 per Box
Legend Code: No
Item Barcode: 010939933447
View More

Related Products

Customer Reviews